# SDR ASMF200601006

- Difficulty date: January 12, 2006
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Aircraft time: 37,796 hours, 14,723 cycles
- Engine: Pwa PW2037
- Engine time: 31,316 hours, 11,718 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: M259884118
- Condition: Leaking
- Location: Flow Xmiter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, THE RIGHT ENGINE WAS REPLACED FOR MAINTENANCE CONVENIENCE AND DURING TESTS WAS DETECTED FUEL LEAK AT FLOW TRANSMITTER.  THE TRANSMITTER O-RING WAS REPLACED AND TESTED IAW MM 71-00-02, ALL CORRECT.
